# SDR USAA950109

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2560 · Emergency Equipment
- Part: Slider Squib
- Condition: Dirty
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE LT EMERGENCY SLIDER SQUIB DOES NOT TEST IN NR 1 POSITION, AND THE RT SLIDER SQUIB DOES NOT TEST IN THE NR 2 POSITION.  MAINTENANCE CLEANED THE SWITCHES AND RELAYS.  (W)
